# SDR IPXA10562774

- Difficulty date: September 4, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 297-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CREW ENTRY DOOR LOWER SILL UPPER SURFACE HAS 10 EA MECHANICAL DAMAGED AREAS BETWEEN BS 297-324 LBL 66 WL 215.  REPLACED SILL WEB IAW SRM 53-10-15-1A1, SRM 51-40-02-0G, DWG 141N8326 SHT 1 AND PL SHT 9, SRM 51-40-05-0G, SRM 51-20-01-0G, AMM 51-31-01-2.
